I feel worse after I take it. Anyone else have this problem?
I have gerd, hiatal hernia, prescribed omeprazole, it causes burning pain in my chest, why?
Question posted by karenlouise12 on 3 March 2016
Last updated on 21 August 2021
I have been taking 40 mg of omeprazole twice a day for about a year for acid reflux. I also have a hiatal hernia. For the first 6 months it worked great. Over a period of the next few months I noticed a burning sensation in my chest area. Even went to the ER a couple of times because I thought I was having a heart attack. I am in the process of trying to find a affordable substitute for the omeprazole via my GI doctor.
Since you feel worse after taking the omneprazole I would suggest that you contact your GI or primary care doctor and try a different acid reflux medication. Hope you are feeling better soon.
- Omeprazole uses and safety info
- Omeprazole information for Healthcare Professionals (includes dosage details)
- Side effects of Omeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.